×

zbMATH — the first resource for mathematics

Anosov flows with Gibbs measures are also Bernoullian. (English) Zbl 0304.28011

MSC:
28D05 Measure-preserving transformations
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. V. Anosov and Y. G. Sinai,Some smooth ergodic systems, Russian Math. Surveys,22 (1967), 103–167. · Zbl 0177.42002 · doi:10.1070/RM1967v022n05ABEH001228
[2] R. Bowen,Symbolic dynamics for hyperbolic flows, to appear. · Zbl 0336.58009
[3] R. Bowen,Some systems with unique equilibrium states, to appear. · Zbl 0299.54031
[4] R. Bowen,Bernoulli equilibrium states for Axiom A diffeomorphisms, to appear. · Zbl 0304.28012
[5] B. M. Gurevic,The structure of increasing decompositions for special flows, Theor. Probability Appl.10 (1965), 627–645, MR.35 # 3034. · doi:10.1137/1110077
[6] D. Ornstein,Two Bernoulli shifts with infinite entropy are isomorphic, Advances in Math.5 (1970), 339–348. · Zbl 0227.28014 · doi:10.1016/0001-8708(70)90008-3
[7] D. Ornstein,Imbedding Bernoulli shifts in flows, Contributions to ergodic theory and probability lecture notes in Math., Springer Berlin, 1970, pp. 178–218.
[8] D. Ornstein and B. Weiss,Geodesic flows are Bernoullian, Israel J. Math.14 (1973), 184–197. · Zbl 0256.58006 · doi:10.1007/BF02762673
[9] M. Ratner,Markov partitions for Anosov flows on n-dimensional manifolds, to appear. · Zbl 0269.58010
[10] Y. G. Sinai,Markov partitions and C-diffeormophisms, Functional Anal. Appl.2 (1968), 64–89. · Zbl 0182.55003 · doi:10.1007/BF01075361
[11] Y. G. Sinai,Gibbs measures in ergodic theory, Uspehi Mat. Nauk.27 (1972), 21–63. · Zbl 0246.28008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.